# SDR C77A420974

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 10,470 hours, 6,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1702176940917021
- Condition: Corroded
- Location: Zone 200
- Part time: 10,470 hours, 6,107 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CABIN CROSSBEAMS, MFG ISSUED A REPAIR SCHEME, INCLUDED IN COMPASS EO E175-53MR-067.
